Sur les représentations minimales des semiordres et des ordres d'intervalles
Mathématiques et Sciences humaines, Volume 101  (1988), p. 49-59
@article{MSH_1988__101__49_0,
     author = {Doignon, J.-P.},
     title = {Sur les repr\'esentations minimales des semiordres et des ordres d'intervalles},
     journal = {Math\'ematiques et Sciences humaines},
     publisher = {Ecole des hautes-\'etudes en sciences sociales},
     volume = {101},
     year = {1988},
     pages = {49-59},
     zbl = {0647.06004},
     mrnumber = {954944},
     language = {fr},
     url = {http://www.numdam.org/item/MSH_1988__101__49_0}
}
Doignon, J.-P. Sur les représentations minimales des semiordres et des ordres d'intervalles. Mathématiques et Sciences humaines, Volume 101 (1988) , pp. 49-59. http://www.numdam.org/item/MSH_1988__101__49_0/

Cozzens M.B., Roberts F.S., "Double semiorders and double indifference graphs", SIAM Journal on Algebraic and Discrete Methods, 3 (1982) , 566-582. | MR 679651 | Zbl 0519.05059

Doignon J.-P., "Threshold representations of multiple semiorders", SIAM Journal on Algebraic and Discrete Methods, 8 (1987a), 77-84. | MR 872058 | Zbl 0613.06002

Doignonj.-P., "Partial structures of preference", in Non conventional Preference Relations in Decision Making, J. Kacprzyk et M. Roubens, eds, Berlin, Springer-Verlag, sous presse (1987b) | MR 1133644 | Zbl 0652.90008

Doignon J.-P., Monjardet B., Roubens M., Vincke Ph., "Biorder families, valued relations and preference modelling", Journal of Mathematical Psychology, 30 (1986), 435-480. | MR 868774 | Zbl 0612.92020

Fishburn P.C., "Intransitive indifference with unequal indifference intervals", Journal of Mathematical Psychology, 7 (1970), 144-149. | MR 253942 | Zbl 0191.31501

Fishburn P.C., Interval Orders and Interval Graphs, New York, Wiley, 1985. | MR 776781 | Zbl 0551.06001

Luce R.D., "Semiorders and a theory of utility discrimination", Econometrica, 24 (1956), 178-191. | MR 78632 | Zbl 0071.14006

Monjardet B., "Axiomatiques et propriétés des quasi-ordres", Mathématiques et Sciences humaines, 63 (1978), 51-82. | Numdam | MR 522223 | Zbl 0417.06005

Pirlot M., "Minimal representation of a semiorder", soumis. | Zbl 0685.90007

Roberts F.S., Measurement Theory, Encyclopedia of Mathematics and its Applications, vol. 7, Reading, MA, Addison-Wesley, 1979. | MR 551364 | Zbl 0432.92001

Roubens M., Vincke Ph., "A definition of partial interval orders", in Trends in Mathematical Psychology, E. Degreef et J. Van Buggenhaut, eds, Amsterdam, North Holland, 1984 (pp. 309-315) | MR 787066 | Zbl 0541.92026

Roubens M., Vincke Ph., Preference Modelling, Lecture Notes in Economics and Mathematical Systems, 250, Berlin, Springer-Verlag, 1985. | MR 809182 | Zbl 0572.90001

Roy B., " Préférence, indifférence, incomparabilite", Documents du LAMSADE n°9, Université de Paris Dauphine, 1980.

Roy B., Vincke, Ph., "Pseudo-orders : definition, properties and numerical representation ", Mathematical Social Sciences, 14 (1987), sous presse. | MR 919688 | Zbl 0628.90001

Scott D., Suppes P., "Foundational aspects of theories of measurement", Journal of Symbolic Logic, 23 (1958), 113-128. | MR 115919 | Zbl 0084.24603